# SDR BJNA202509090001

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N802XT
- Make and model: Boeing 737-8F2
- Aircraft serial: 34405
- Aircraft time: 61,307 hours, 31,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SMI
- Part serial: 431275
- Condition: Discharged
- Location: Zone 200
- Component: Power Supply
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EMERGENCY LIGHT (SLIDE LIGHT) INOPERATIVE.  R & R POWER SUPPLY M1671 IAW AMM 33-51-06-960-806. SEE LOG PAGE 144200 FOR BATTERY REPLACEMENT AND OPS CHECK.. INSTALLED BATTERY IN M1617 POWER SUPPLY IAW AMM 33-51-06-960-805. R & R AFT OVERWING SLIDE LIGHT LAMP AND SOCKET IAW AMM 33-51-04-960-801. OPS CHECK GOOD.  ACFT OK FOR SERVICE.
